"if anyone has tremors and is treating with propranolol, will you please pm me?
I'm newly on the propranolol, 40mg twice a day. My tremors diminish for about 3 good hours then start back up again. I'd like to know if anything similar h..."
"Hi Alex: Ampyra is a no-go for me right now. It has risk of seizure associated with it and I've had seizure-like incidents so the doctor does not want to try it with me. I'll see if he still thinks we need to hold off on using this med..."
Thank you for everything! Yeah I am on meds for the pain. My neuro upped my meds then I started feeling odd so I went back down to the original dose hoping that this is a short lived lapse. Thanks again :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.